| Catalog Number |
5532-G-410-E |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Codes |
Arthritis (1723); Pain (1994); Joint Dislocation (2374)
| Date of Event |
03/12/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.
Event or Problem Description
The following was reported: primary right tka surgery was performed on (b)(6) 2024.Revision surgery was performed due to dislocation on (b)(6) 2024.
Additional Manufacturer Narrative
Reported event: an event regarding dislocation involving a triathlon insert was reported.The event was not confirmed.Method & results: -product evaluation and results: visual inspection: visual inspection of the returned device indicated that the device was returned with a screw in it.Damaged is consistent with implantation/explantation.-clinician review: no medical records were received for review with a clinical consultant.-product history review: review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.-complaint history review: there have been no other similar events for the lot referenced.Conclusions: the patient was revised due to dislocation.Visual inspection of the returned device indicated that the device was returned with a screw in it.Damaged is consistent with implantation/explantation.Further information such as pre- and post-operative x-rays and the revision operative report as well as patient history and follow-up notes are needed to complete the investigation for determining root cause.No further investigation for this event is possible at this time.If additional information becomes available to indicate further evaluation is warranted, this record will be reopened.
Event or Problem Description